NONLINEAR SATURATION OF SINGLE-MODE TRAPPED ELECTRON INSTABILITY

Publisher
AMER INST PHYSICS
Issue Date
1985
Language
ENG
Citation

PHYSICS OF FLUIDS, v.28, no.11, pp.3287 - 3291

ISSN
1070-6631
DOI
10.1063/1.865326
URI
http://hdl.handle.net/10203/65605
Appears in Collection
PH-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
  • Hit : 128
  • Download : 0
  • Cited 0 times in thomson ci
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡClick to seewebofscience_button
⊙ Cited 6 items in WoSClick to see citing articles inrecords_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0